# SDR 98ZZZX3177

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159MK
- Make and model: Amtr STARDUSTER2
- Aircraft serial: MK2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: SCOTT3200
- Condition: Defective
- Location: Tail Wheel
- Part time: 440 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BEGAN TO WEAVE ON LANDING.  AIRCRAFT BEGAN TO SKID TO THE RIGHT.  RIGHT LANDING GEAR BENT AND FOLDED UP BENEATH AIRCRAFT.  SUSPECT CAUSE WAS UNDER INFLATED TAIL WHEEL TIRE.
